Dynamics of Partial Differential Equations

Volume 7 (2010)

Number 3

The low regularity global solutions for the critical generalized KdV equation

Pages: 265 – 288

DOI: http://dx.doi.org/10.4310/DPDE.2010.v7.n3.a4

Authors

Changxing Miao (Institute of Applied Physics and Computational Mathematics, Beijing, China)

Shuanglin Shao (Institute for Mathematics and its Applications, University of Minnesota, Minneapolis)

Yifei Wu (Department of Mathematics, South China University of Technology, Guangzhou, Guangdong, China)

Guixiang Xu (Institute of Applied Physics and Computational Mathematics, P. O. Box 8009, Beijing, China)

Keywords

gKdV equation, Bourgain space, Well-posedness, I-method

2010 Mathematics Subject Classification

Primary 35Q53. Secondary 47J35.

Full Text (PDF format)